# SDR V0XD20180131001

- Difficulty date: January 31, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 15,545 hours, 12,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: SH670323647
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS CHANNEL IN MAIN AVIONICS BAY HAS SIGNS OF CORROSION. REMOVED AND REPLACED TCAS CHANNEL IN MAIN AVIONICS BAY IAW SRM 51-42-06 AND 51-42-21.
